# SDR COEA201805188819

- Difficulty date: March 9, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100204
- Condition: Corroded
- Location: Frames 18-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CORRODED BETWEEN FRAMES 18 - 21.   REPAIRED IAW SRM 53-00-00-300-824-A01.
